Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 211, NWS Atlanta, GA

July 9, 2010Marion County, Sumter County, Webster County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 9, 2010, 3:46 PM EDT for Marion County, Sumter County, Webster County, Georgia. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2010, 3:46 PM EDT (19:46 UTC)
Expired
Jul 9, 2010, 4:06 PM EDT
In force
20 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Marion County, GA, Sumter County, GA, Webster County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1095 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1095 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1638 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

615 
WUUS52 KFFC 091946
SVRFFC
GAC197-261-307-092045-
/O.NEW.KFFC.SV.W.0211.100709T1946Z-100709T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT FRI JUL 9 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MARION COUNTY IN WEST CENTRAL GEORGIA
  WESTERN SUMTER COUNTY IN WEST CENTRAL GEORGIA
  WEBSTER COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 445 PM EDT

* AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED 9 MILES NORTH OF PRESTON...MOVING
  SOUTH AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PLAINS AND WESTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3195 8443 3191 8446 3192 8462 3225 8458
      3228 8445 3221 8442 3217 8442 3216 8440
      3191 8429 3191 8432 3189 8432 3189 8437
TIME...MOT...LOC 1946Z 347DEG 16KT 3218 8450

$$
1 follow-up statement
142 
WWUS52 KFFC 092006
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT FRI JUL 9 2010

GAC197-261-307-092016-
/O.CAN.KFFC.SV.W.0211.000000T0000Z-100709T2045Z/
SUMTER GA-WEBSTER GA-MARION GA-
406 PM EDT FRI JUL 9 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MARION...WEBSTER
AND WESTERN SUMTER COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE 
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY 
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3195 8443 3191 8446 3192 8462 3225 8458
      3228 8445 3221 8442 3217 8442 3216 8440
      3191 8429 3191 8432 3189 8432 3189 8437
TIME...MOT...LOC 2006Z 342DEG 13KT 3215 8447

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:39 PM EDT, 7 minutes earlier.

Area forecast discussion, Jul 9, 3:39 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT FRI JUL 9 2010

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
UPPER LEVEL RIDGE THAT WAS CENTERED ACROSS THE CENTRAL GULF STATES
YESTERDAY HAS CONTINUED TO WEAKEN AND SHIFT TOWARDS EASTERN TEXAS
AND THE WESTERN GULF. MEANWHILE AN ATLANTIC LOW PRESSURE SYSTEM
NEAR THE CAROLINA COAST WILL BE ABSORBED INTO THE THROUGH
FORECAST TO SWEEP ACROSS THE EASTERN CONUS TODAY. SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AHEAD OF THE FRONT
ACROSS THE TENNESSEE RIVER VALLEY. THIS FRONT IS FORECAST TO MOVE
INTO NORTH GEORGIA OVERNIGHT TONIGHT...CENTRAL GEORGIA ON SATURDAY
INTO SOUTH GEORGIA/NORTH FLORIDA BY SUNDAY. EXPECT BETTER CHANCE OF
SHOWERS AND THUNDERSTORMS ON SATURDAY AS THE FRONT MOVES THROUGH
THE CWA...AND THUS HAVE INCLUDED CHANCE OF SHOWERS AND
THUNDERSTORMS FOR SATURDAY. SB CAPES ARE FORECAST TO BE NEAR 2500
J/KG ON SATURDAY. EXPECT THE MAIN THREAT ASSOCIATED WITH THE
STORMS ON SATURDAY TO BE GUSTY WINDS. POPS DECREASE ON SUNDAY
ACROSS NORTH AND MOST OF CENTRAL GEORGIA...JUST KEEPING CHANCE IN
FOR THE EXTREME SE PORTION OF THE CWA AS THERE MAY BE SOME
LINGERING EFFECTS FROM THE FRONT.

GFS SHOWS INCREASING POPS ACROSS NORTH GEORGIA SUNDAY NIGHT AS A
SHORT WAVE IS FORECAST TO MOVE ACROSS TN/NORTH GA HOWEVER ECMWF IS NOT
SHOWING THIS FEATURE. HAVE LEANED TOWARD THE ECMWF SOLUTION IN THIS
CASE AND HAVE NOT INCLUDED SHOWERS/THUNDERSTORMS IN THE FORECAST FOR
THE SHORTWAVE. WILL NEED TO KEEP AN EYE ON WHAT THE NEXT FEW
GFS/ECMWF MODEL RUNS SHOW.

PRECIP/CLOUDS ON SATURDAY WILL HELP TO KEEP HIGH TEMPS AROUND
NORMAL. SLIGHTLY ABOVE NORMAL HIGH TEMPS AND NEAR NORMAL LOW TEMPS
ARE FORECAST FOR THE REMAINDER OF THE SHORT TERM.

.LONG TERM /MONDAY THROUGH FRIDAY/...
NEXT SYSTEM TO AFFECT CWA SETS UP ACROSS THE PLAINS MONDAY NIGHT
AS AN UPPER TROUGH STRENGTHENS. AS IT PUSHES EASTWARD...AN UPPER
RIDGE CENTERED OVER THE ATLANTIC NOSES INTO THE SOUTHEAST. MODELS
SHOW SOME INDICATION OF THE TROUGH RIDING OVER THE RIDGE AND MAY SEE
INCREASED POPS AS THE BOUNDARY MOVES INTO THE TENNESSEE VALLEY
TUESDAY/WEDNESDAY ACCORDING THE GFS SOLUTION...OR WEDNESDAY/
THURSDAY AS SHOWN BY THE ECMWF. HAVE CONTINUED THE TREND WITH
CHANCE POPS TUESDAY THROUGH THURSDAY...WITH A SLIGHT CHANCE MONDAY
AND FRIDAY.

11

&&

AVIATION...
VFR CEILINGS AND VISIBILITIES ARE EXPECTED TO PREDOMINATE ACROSS THE
FORECAST AREA THROUGH THE FORECAST AREA PERIOD OUTSIDE OF CONVECTIVE
ACTIVITY. SCATTERED AREAS OF MVFR VISIBILITIES...GENERALLY BETWEEN
4SM AND 6SM...ARE EXPECTED. OF COURSE MVFR TO BRIEF...LOCAL IFR
CEILINGS AND VISIBILITIES ARE EXPECTED IN VICINITY OF ANY
CONVECTION. CONFIDENCE IS RELATIVELY HIGH CONCERNING CEILINGS AND
VISIBILITIES.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING...GENERALLY BETWEEN 18Z ANS 02Z. CONFIDENCE IN ANY SINGLE
TAF SITE EXPERIENCING THUNDER IS MEDIUM AT BEST AT THIS TIME SO I AM
GOING WITH A CB TAG ON THE CLOUD GROUP TO BEGIN AND WILL AMEND AS
NEEDED FOR INDIVIDUAL SITES. AS THE FRONTAL BOUNDARY SETTLES INTO
THE HEART OF THE FORECAST AREA SATURDAY...COVERAGE INCREASES ENOUGH
FOR PROB30 14Z THROUGH 18Z.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  92  70  96  72 /  30  40  20  10  10
ATLANTA         74  89  72  93  74 /  30  50  20   5  10
BLAIRSVILLE     69  86  65  89  67 /  30  40  20  10  10
CARTERSVILLE    71  89  67  94  68 /  30  50  20  10  10
COLUMBUS        76  93  73  94  76 /  20  40  40  10  10
GAINESVILLE     72  89  70  93  72 /  30  40  20  10  10
MACON           74  94  73  95  73 /  20  40  40  20   5
ROME            73  91  69  94  70 /  30  50  20  10  10
PEACHTREE CITY  71  89  69  92  69 /  20  40  20   5  10
VIDALIA         76  94  76  94  76 /  20  40  40  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

11/20
Hazardous weather outlook, Jul 9, 6:15 AM EDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 AM EDT FRI JUL 9 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
610 AM EDT FRI JUL 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED IN PORTIONS OF NORTH
AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
HIGH PRESSURE WILL GRADUALLY SHIFT TO THE SOUTHWEST AS A WEAK
FRONTAL BOUNDARY APPROACHES NORTHWEST GEORGIA TODAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WITH THUNDERSTORMS WILL BE CLOUD TO GROUND
LIGHTNING.

.DISCUSSION...
THE COLD FRONTAL BOUNDARY DRAPED ACROSS THE TENNESSEE AND OHIO
RIVER VALLEYS WILL PUSH INTO NORTH GEORGIA BY TONIGHT. THE
FRONT SHOULD PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT ACROSS
NORTH GEORGIA THIS AFTERNOON AND EVENING. ALTHOUGH THE BEST
INSTABILITY WILL STAY NORTH AND WEST OF THE STATE...NORTHWEST
GEORGIA CAN EXPECT TO SEE CAPE VALUES NEAR 1500 AND LIFTED INDEX
VALUES OF -4 THIS AFTERNOON. THIS SHOULD BE ENOUGH TO FUEL
SCATTERED THUNDERSTORMS ACROSS NORTH GEORGIA...AND ISOLATED
THUNDERSTORMS ACROSS THE ATLANTA METRO AREA AND SOUTHWARD.
ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE AFTER MIDNIGHT AS THE
FRONT PUSHES THROUGH THE STATE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SUNDAY...A SLIGHT
CHANCE MONDAY...AND A CHANCE TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 9, 3:15 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
315 PM EDT FRI JUL 9 2010

GAZ014-092015-
315 PM EDT FRI JUL 9 2010

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN DAWSON COUNTY
UNTIL 415 PM EDT...

AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF FAUSETT LAKE...MOVING EAST
AT 10 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS DAWSON
COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE FAUSETT LAKE...AMICALOLA FALLS STATE PARK...HOLLIS LATHEM
RESERVOIR...LEN FOOTE HIKE INN...JUNO...MCKEE...LUMPKIN...WAR HILL
PARK...SILVER CITY...DOUGHERTY AND DAWSONVILLE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
Special weather statement, Jul 9, 3:20 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT FRI JUL 9 2010

GAZ091-103-092000-
320 PM EDT FRI JUL 9 2010

AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUENA VISTA AND OTHER PARTS OF THE
COUNTY...MOVING EAST AT 5 TO 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE
ACROSS WEBSTER AND MARION COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE MARION ESTATES...OAKLAND...
ZELLOBEE...BRANTLEY...BUENA VISTA...CEDAR CREEK...FIVE POINTS...
DRANEVILLE...PUTNAM...DOYLE AND TAZEWELL.
Special weather statement, Jul 9, 3:22 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EDT FRI JUL 9 2010

GAZ091-091945-
322 PM EDT FRI JUL 9 2010

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN MARION COUNTY
UNTIL 345 PM EDT...

AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUENA VISTA AND OTHER PARTS OF THE
COUNTY...MOVING SOUTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE
ACROSS MARION COUNTY THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE CEDAR CREEK...FIVE POINTS...OAKLAND...
ZELLOBEE...BRANTLEY...TAZEWELL...BUENA VISTA...DOYLE...PUTNAM AND
DRANEVILLE.
Special weather statement, Jul 9, 3:31 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
331 PM EDT FRI JUL 9 2010

GAZ032-033-092030-
331 PM EDT FRI JUL 9 2010

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN COBB AND FULTON
COUNTIES UNTIL 430 PM EDT...

AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MARIETTA...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS COBB AND
FULTON COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE SANDY PLAINS...WHITE WATER PARK...MARIETTA...SMYRNA...
DOBBINS AIR RESERVE BASE...MOUNT BETHEL...VININGS...BOLTON...SANDY
SPRINGS...CHASTAIN MEMORIAL PARK...BUCKHEAD...ATLANTIC STATION...
PIEDMONT PARK...MIDTOWN AND VIRGINIA HIGHLAND.
Special weather statement, Jul 9, 3:40 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 PM EDT FRI JUL 9 2010

GAZ006>008-015-092045-
340 PM EDT FRI JUL 9 2010

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN LUMPKIN...
GILMER...UNION AND FANNIN COUNTIES UNTIL 445 PM EDT...

AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...MOVING EAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS LUMPKIN...GILMER...UNION AND FANNIN COUNTIES THROUGH 445 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MARION...
SEQUOYAH LAKE...ROY...PISGAH...DIAL...STOVER CREEK SHELTER...BLACK
GAP SHELTER...SPRINGER MOUNTAIN SHELTER...MARGRET...HAWK MOUNTAIN
SHELTER...NIMBLEWILL...CAMP MERRILL...GADDISTOWN...TURNERS CORNER AND
AURARIA.
Special weather statement, Jul 9, 3:43 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT FRI JUL 9 2010

GAZ003>005-092045-
343 PM EDT FRI JUL 9 2010

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHITFIELD...
CATOOSA AND MURRAY COUNTIES UNTIL 445 PM EDT...

AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SALEM AND OTHER PARTS OF THE
COUNTIES...MOVING SOUTHEAST AT 10 TO 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WHITFIELD...CATOOSA AND MURRAY COUNTIES THROUGH 445 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SALEM...TUNNEL
HILL...COHUTTA...VARNELL...ROCKY FACE...MILL CREEK...DALTON...
BEAVERDALE...GREGORY...TENNGA...DAWNVILLE...SUMAC...CISCO...TILTON
AND CRANDALL.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 5:15 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Pickens45 min
Jul 9, 5:40 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot50 min
Jul 9, 6:15 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Talbot, Upson45 min
Jul 9, 6:20 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon40 min
Jul 9, 6:57 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding48 min
Jul 9, 7:30 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Paulding45 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.